# SDR VTZA95040

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 8662C
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAD-SYR - FLT 6338 - DURING APPROACH, THE NOSE GEAR INTRANSIT LIGHT ILLUMINATED AFTER GEAR EXTENSION WITH NO DOWNLOCK INDICATION.  DOWNLOCK INDICATION ILLUMINATED SEVERAL MINUTES LATER PRIOR TO LANDING.  ACFT LANDED WITH NO FURTHER INCIDENTS.  ACFT WAS THEN FERRIED TO IAD, WHERE MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
